# SDR 05FDEA03185

- Difficulty date: October 1, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 38,335 hours, 26,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BETWEEN STA 560 AND 600 AT LBL 24.  REMOVED AND REPLACED SEAT TRACK FROM STA 480 TO 630 AT LBL, 24 IAW FX   B727 SRM 53-10-5 FIG 1, 51-10-2 AND 51-30-2.
